generalGuide Beginner

Am I Vaping Too Much?


There is one question that many people ask that are new to vaping electronic cigarettes and that is “Am I vaping too much?”.  Believe it or not, But I asked the same question as well.  Don’t worry, it’s normal to have that concern when you’re new.  Now, down to answering the question with an explanation…

Is it possible to vape too much? Yes, it is possible, however it is very easy to know when you are vaping too much or should I say in-taking too much nicotine.  Now know this, if you have just quit smoking and are experiencing any of these symptoms, I found it to be because of the side effects created by not giving my body those chemicals of a tobacco cigarette or more simple, withdraws.  An easy symptom I learned from personal experience of vaping too much is headaches and dizziness.  While I may have now went to my doctor, if you do feel this way and are concerned, I highly suggest you visit your local doctor just in case.  It is always a good idea to be on the safe side.

The simple solution to your answer is quite obvious.  If you feel like you might be taking in too much nicotine, then the obvious thing to do would be to lower your nicotine amount when ordering your liquid.  When I had this same concern I started vaping less and ordered a smaller dosage of liquid.  Once I received my new liquid, I picked right back up and continued vaping as I wanted.  One thing you will come to realize is that now that you aren’t smoking analogs (tobacco cigarettes) anymore, you may find yourself vaping a lot more than what you smoked.  Many people vape a lot more than they’ve smoked and I do as well.  I personally am not only addicted to nicotine, but I’m also addicted to blowing out smoke or in this case vapor.  Being addicted to blowing out vapor will make you vape more and that’s certainly fine.  As I said before, if you want to vape but feel as if you might be taking in to much nicotine, lower your nicotine dosage in your liquid and continue vaping as you please.  If anything, please… please be safe and happy vaping to you.

Incoming search terms:

  • side effects of too much nicotine (13)
  • Too much nicotine side effects (5)
  • signs of too much nicotine (5)
  • how much vaping is too much (4)
  • too much vaping (3)
  • effects of excess nicotine (3)
  • can you vape too much (3)
  • am i vaping too much (3)
  • effects of too much nicotine (3)
  • symptoms of too much nicotine in your system (2)

9 Comments on Am I Vaping Too Much?

  1. addictivepersonality

    I’ve only been vaping for a week and I could see myself becoming more addicted to this than smoking. It may be better than smoking health wise, but I think it highlights how easily I can become addicted to something that i enjoy. i loved smoking, but I think I could love vamping more.

    Really agree with cutting down the nicotine if you are vaping a lot. I didn’t get any non-nicotine carts when I started, but wish I did. The “nicotine overload” is what makes me stop when I want to keep going!

  2. Kim

    I ordered the ecig with no nicotine… I quit smoking cold turkey and found after 2 weeks that I really missed the hand mouth… mainly with my coffee. At that point I felt that my body had gone thru the worst (nicotine withdraws). So I use the ecig menthol with no nicotine. I use it driving and drinking coffee… my physical replacement. =)

    • Kim, that’s why I love the idea itself of vaping. If you want to completly remove yourself from nicotine, it can easily be done. I think one of the reasons why I really took to vaping was because I knew I was also addicted to the hand to mouth. Congrats and vape on!

  3. Brandon

    I was kinda dumb and got myself 5 18mg cartomizers. I smoked 1 cartomizer and probably a total of 10 medium coffees for over three days and I had nothing but headaches. I then heard a friend say I was going crazy on my E-Cig and I should calm down and that’s when it hit my thick skull that I most likely was overdosing on the nicotine. I drink allot of coffee so it is normal but when mixed with too much nicotine I feel like crap and everything annoys me. I learned my lesson.

  4. fred

    I think there is a different answer.

    True: about the natural cut off when a smoke burns away, and vaping can go on.

    Also true and likely more important … nicotine levels fall quite quickly and the effects of nicotine withdrawal appear within 30 mins. Most smokers would smoke a lot as well, if they could handle it and where able to do it often whenever they are. People vaping are simply keeping their levels of nicotine constantly topped up to prevent nicotine withdrawal even in the slightest. The behavior is a response to the effects of the drug nicotine. There is no magic or rationalization here … it is simple a response to the effects of using nicotine. NICOTINE regardless where you get it from will boost dopamine levels or at least moderate them. Vaping is using a drug to boost dopamine, that’s the re-enforcer for the behavior. … — — — — IS VAPING A GOOD thing … Well, vaping the way most people use it will provide peaks levels of nicotine similar to that of smoking, at times, but what is more important is the average level of nicotine in your system from vaping is considerably higher than smoking. If it wasn’t you would constantly crave nicotine and enter withdrawal. THE DIFFERENCE here is vaping will cause a longer lasting effect of blood vessel constriction than smoking would and probably be a consistent factor throughout every day. THAT is NOT a god thing … so I would encourage vapers to get into a different habit of periodic use rather than long or continuous sessions.

    • betterman

      You are on to something here.

      Yes, e-cigs deliver a more consistent, and likely much higher, total daily dose of nicotine for most users.

      The consequences of constant vascular constriction, as well as other effects of nicotine, are likely to be serious – as in fatal or debilitating. We’re talking strokes and heart attacks, among a million other things.

      Sooner or later this truth will become apparent.

  5. Mickyboy

    Think I might have been overdosing on nicotine, been vaping as much as I like for three weeks now after smoking hand rolled cigarettes for 40 years, started to develop tingling feet and hands and a eczema type rash has got much worse, anyone else had similar symptoms with overdosing. I have now gone down on nicotine strength to the lowest and am trying to use only when desperate for a puff.
    How long, if I have taken in too much nicotine, does it take to clear out of your system completely?
    Ecigs still a good thing, tried to quit many timed before with no success.

Leave a Reply